# SDR SWAA2021010637348

- Difficulty date: December 17, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550429
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR STRUCTURE WL 208.1 STA 947.5 LBL 53, FLOOR BEAM IS CORRODED.  REMOVED CORROSION AND VERIFIED LIMITS ON FLOOR BEAM AT STA 947.5 LBL 53 WL 208 ORIGINAL T .180 LOSS: .060 REMAINING T: .120 MAX LOSS ALLOWED .027 'OUT OF LIMITS', IAW SRM 53-70-51-1A-1 ACCOMPLISHED FLOOR BEAM REPAIR AT STA 947.5 FROM BL 0 TO LBL 68.6, IAW SRM 53-70-51-2R-5 P/N 147A5504-29.
